Nebraska, 2025Drought in Nebraska, May 1 to 31, 2025
May 1 to 31, 2025 · NWS LBF · 23 events in 23 counties and zones
Drought conditions remained largely unchanged across western and north central Nebraska in May. There was some limited improvements over northern Nebraska, with some deterioration in drought conditions over southwestern Nebraska.
Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions remained largely unchanged across western and north central Nebraska in May. There was some limited improvements over northern Nebraska, with some deterioration in drought conditions over southwestern Nebraska.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Apr 30, 11:30 PM CST, 30 minutes earlier. Its key messages:
- Showers and thunderstorms late this afternoon and evening across the Sandhills and north central Nebraska. While severe threat remains low, the main concerns will be strong wind gusts, small hail, and cloud to ground lightning.
- Temperatures remain near seasonal Thursday and Friday, becoming above average by the weekend.
- Additional chances of showers and thunderstorms Sunday night into Monday morning. Near daily chances of precipitation are expected early next week to mid week.
Area forecast discussion, Apr 30, 11:30 PM CST, 30 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1230 AM CDT Thu May 1 2025
.KEY MESSAGES...
- Showers and thunderstorms late this afternoon and evening
across the Sandhills and north central Nebraska. While severe
threat remains low, the main concerns will be strong wind
gusts, small hail, and cloud to ground lightning.
- Temperatures remain near seasonal Thursday and Friday,
becoming above average by the weekend.
- Additional chances of showers and thunderstorms Sunday night
into Monday morning. Near daily chances of precipitation are
expected early next week to mid week.
&&
.SYNOPSIS...
Issued at 310 PM CDT Wed Apr 30 2025
Upper level analysis and water vapor satellite imagery a trough in
the subtropical jet over the Texas Panhandle, with a trough in the
polar jet across eastern Montana. At the surface, a low pressure
system is located over central South Dakota, with a cold front
extending into the Nebraska Panhandle and western Sandhills.
Agitated cumulus fields are developing across portions of north
central Nebraska this afternoon, and are beginning to develop into
showers and thunderstorms as of 3 PM CDT. Temperatures across the
region are in the upper 60s to lower 70s, with dewpoints pushing
into the mid 40s.
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 310 PM CDT Wed Apr 30 2025
The cold front across the Panhandle and Sandhills will provide the
forcing for showers and thunderstorms later this afternoon and
evening. Dewpoints should remain relatively unchanged across the
region ahead of convection, remaining in the mid 40s. CAPE remains
fairly limited as well, with peak afternoon values generally
remaining under 1,000 J/kg across the region. Upper level support is
also fairly weak, with only around 20-30 kts deep layer shear.
However, low and mid level lapse rates still support convection this
afternoon, and CAM guidance has remained fairly consistent in
developing a line of thunderstorms along the front this afternoon.
Initiation is expected to be along a Valentine to Ogallala line,
pushing east through the evening. With the ingredients for more
organized convection being relatively lacking, not expecting much in
terms of severe weather with these storms. However, given the
forecast soundings, strong wind gusts are likely with any cell
development this afternoon and evening. Cannot completely rule out
the risk for small hail, either. If the line can hold together,
there is a fairly decent chance of portions of the area along and
east of Highway 83 to receive some measurable precipitation.
As the cold front pushes through the region tonight, expecting
temperatures to drop into the 40s across most of the region, with a
few locations across the Panhandle dropping into the upper 30s. The
upper level trough over eastern Montana is expected to continue to
deepen as it tracks to the east tonight into tomorrow. Cool air
advection develops aloft, which will help keep temperatures around
seasonal on Thursday afternoon, with highs generally in the 60s.
There may be enough forcing as the trough tracks out of the region
to produce some weak showers, so will keep a mention of PoPs in the
forecast for tomorrow afternoon. The trough slowly tracks out of the
region Thursday night, setting the stage for upper level ridging
going into the weekend.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 310 PM CDT Wed Apr 30 2025
By Friday, upper level ridging begins to work over the region,
however, temperatures aloft remain on the cooler side. This will
keep temperatures around seasonal on Friday, even though ridging is
developing. With the ridge, we will see a brief period of quieter
weather going into the weekend, with no precipitation expected
Friday through Sunday afternoon. Will also see temperatures begin to
warm again on Saturday and Sunday, with highs reaching into the 70s
both days.
As an upper level trough tracks over southern California on Friday,
it begins to deepen, eventually developing an upper level low across
the Desert Southwest. This upper level low is expected to remain
fairly stationary, bringing a return to an active weather pattern.
Timing is still being ironed out on the next round of precipitation
across the region, but guidance is continuing to suggest a return to
precipitation late Sunday into early Monday. With the upper low
remaining relatively stationary, near daily chances of precipitation
are expected early next week into the middle of next week. Will be
continuing to monitor forecast trends as we head into the weekend to
determine thunderstorm potential with this next round of
precipitation.
&&
.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1230 AM CDT Thu May 1 2025
Rain showers may persist across the region through the overnight
hours, however, confidence is not high enough to put it in the
prevailing forecast at this time. Any hazards with these showers
should be brief heavy rainfall which may reduce visibility down to 4
miles at times. Otherwise, gradual improving ceilings are expected
through early afternoon. Another round of showers, and even an
isolated thunderstorm, will develop Thursday afternoon. Scattered
coverage keeps confidence low on impacts to either terminal.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Richie
SHORT TERM...Richie
LONG TERM...Richie
AVIATION...Kulik
Hazardous weather outlook, Apr 30, 3:24 PM CST, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
424 PM CDT Wed Apr 30 2025
NEZ004>010-022>029-035>038-056>059-069>071-094-012130-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
424 PM CDT Wed Apr 30 2025 /324 PM MDT Wed Apr 30 2025/
This Hazardous Weather Outlook is for portions of western and north
central Nebraska.
.DAY ONE...This afternoon and tonight.
Scattered to widespread rain and thunderstorms are expected along a
frontal boundary through this evening. Though widespread severe
weather is not expected, a few instances of small hail and strong
wind gusts nearing 50 mph are possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Additional rain and thunderstorms are possible Thursday afternoon
though no severe weather is expected.
Early next week, rain and thunderstorms become increasingly likely as
a deep disturbance tracks out of the central Rockies. At this time,
the threat for severe weather appears low but locally heavy rainfall
drawn out over a day or two appears possible particularly Monday into
Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time, however, reports
of any occurrences of hail or strong winds to the NWS North Platte
office are appreciated.
In the hours before
Special weather statement, Apr 30, 7:01 PM CST, 4 hours 59 minutes before
Special Weather Statement
National Weather Service North Platte NE
801 PM CDT Wed Apr 30 2025
NEZ059-010130-
Lincoln NE-
801 PM CDT Wed Apr 30 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LINCOLN COUNTY THROUGH
830 PM CDT...
At 801 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Maloney State Recreation Area, or 9 miles south of North Platte,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake Maloney State Recreation Area.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 187 and 189.
Highway 83 between mile markers 68 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 10077 4105 10079 4108 10055 4091 10051
TIME...MOT...LOC 0101Z 246DEG 12KT 4100 10073
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHDrought, Eastern Cherry
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Eastern Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Severe (D2) drought conditions improved to moderate (D1) drought over a small portion of northeastern Cherry County in May. Over southeastern portions of the county, moderate (D1) drought conditions deteriorated to severe (D2) drought by the end of May. The cooperative observer at Valentine Lakes NWR reported 6.17 inches of precipitation in May. This was 2.36 inches above the normal of 3.81 inches. Valentine reported 4.46 inches of precipitation for May which was 0.94 inches above the normal of 3.52 inches.
Drought, Brown
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Brown forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.430, -99.929 (the zone’s center; the record gives no point)
Over far southern portions of Brown County, severe (D2) drought conditions improved to moderate (D1) conditions by the end of May. The cooperative observer at Ainsworth reported 5.46 inches of precipitation in May. This was 1.66 inches above the normal of 3.80 inches.
Drought, Rock
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Rock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted across the southern half of Rock County through the end of May.
Drought, Boyd
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Boyd forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.900, -98.766 (the zone’s center; the record gives no point)
Severe (D2) drought conditions across the eastern third of Boyd County improved to moderate (D1) drought by the end of May.
Drought, Holt
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Holt forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted across most of Holt County through the end of May. Over far southeastern portions of the county, severe (D2) drought conditions deteriorated to extreme (D3) drought conditions by the end of the month. The cooperative observer at Atkinson 3SW reported 4.05 inches of precipitation for May. This was 0.26 inches below the normal of 4.31 inches. The cooperative observer at O'Neill reported 3.51 inches of precipitation for May. This was 0.70 inches below the normal of 4.21 inches.
Drought, Thomas
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Thomas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted across far eastern and north central portions of Thomas County through the end of May. Over the remainder of the county, severe (D2) drought improved to moderate (D1) drought conditions by the end of the month.
Drought, Blaine
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Severe (D2) drought conditions over north central Blaine County, improved to moderate (D1) drought by the end of May. Over the remainder of the county, severe (D2) drought conditions persisted through the end of the month. The cooperative observer at Purdum reported 8.03 inches of precipitation for May.
Drought, Loup
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Loup forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted across all of Loup County through the end of May.
Drought, Garfield
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over all of Garfield County through the end of May. The cooperative observer at Burwell reported 6.61 inches of precipitation for May. This was 2.57 inches above the normal of 4.04 inches. The cooperative observer at Ericson 8WNW reported 3.94 inches of precipitation for May. This was 0.03 inches below the normal of 3.97 inches.
Drought, Wheeler
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Wheeler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over most of Wheeler County through the end of May. Over far northeastern portions of the county, severe (D2) drought conditions deteriorated to extreme (D3) drought conditions by the end of the month.
Drought, McPherson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Severe (D2) drought conditions over far eastern and northeastern portions of McPherson County, improved to moderate (D1) drought by the end of May. Over far southwestern portions of the county, moderate (D1) drought deteriorated to severe (D2) drought conditions by the end of the month.
Drought, Logan
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over the eastern quarter of Logan County through the end of May. Over the remainder of the county, severe (D2) drought conditions, improved to moderate (D1) drought by the end of the month. The cooperative observer at Stapleton 5W reported 4.76 inches of precipitation for May. This was 1.30 inches above the normal of 3.46 inches.
Drought, Custer
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over most of Custer County through the end of May. Over south central and southeastern portions of the county, severe (D2) drought conditions improved to moderate (D1) drought conditions by the end of the month. The cooperative observer at Callaway 8WSW reported 4.93 inches of precipitation for May. The cooperative observer at Broken Bow 2W reported 4.16 inches of precipitation for the month. This was 0.13 inches above the normal of 4.03 inches. At the Broken Bow Airport, 3.21 inches of precipitation fell in May. This was 0.74 inches below the normal of 3.95 inches.
Drought, Lincoln
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
Severe (D2) drought conditions improved to moderate (D1) drought over northeastern Lincoln County by the end of May. Over the southern half of Lincoln County, moderate (D1) drought conditions deteriorated to severe (D2) drought by the end of the month. The cooperative observer at Hershey 5SSE reported 4.17 inches of precipitation for May. This was 0.84 inches above the normal of 3.33 inches. The cooperative observer at Brady reported 4.49 inches of precipitation for the month of May. At Wallace 2W, 3.37 inches of precipitation fell in May. This was 0.10 inches below the normal of 3.47 inches. At the North Platte Regional Airport, 3.70 inches of precipitation fell in May. This was 0.35 inches above the normal of 3.35 inches.
Drought, Hayes
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Hayes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Moderate (D1) drought conditions over most of Hayes County, deteriorated to severe (D2) drought over the eastern third of the county by the end of May. The cooperative observer at Hayes Center reported 4.46 inches of precipitation for May. This was 1.52 inches above the normal of 2.94 inches.
Drought, Frontier
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Frontier forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Moderate (D1) drought conditions deteriorated to severe (D2) drought across all of Frontier County by the end of May. The cooperative observer at Curtis reported 2.88 inches of precipitation in May. This was 0.81 inches below the normal of 3.69 inches. The cooperative observer at Eustis 2NW reported 3.43 inches of precipitation in May. This was 0.15 inches below the normal of 3.58 inches. The cooperative observer at Stockville reported 2.67 inches of precipitation in May. This was 0.59 inches below the normal of 3.26 inches.
Drought, Sheridan
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Sheridan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.505, -102.409 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions across west central Sheridan County, improved to severe (D2) drought conditions by the end of May. This area of severe (D2) drought conditions was roughly along and west of state highway 87 from Hay Springs, south to the Sheridan/Box Butte County line. Extreme (D2) drought conditions improved to moderate (D1) drought over the remainder of Sheridan County by the end of the month. The cooperative observer at Gordon 6N reported 4.37 inches of precipitation for May. This was 1.13 inches above the normal of 3.24 inches. The cooperative observer at Ellsworth 2W reported 4.76 inches of precipitation for May. This was 2.01 inches above the normal of 2.75 inches.
Drought, Western Cherry
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Western Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Over north central and northwestern Cherry County, severe (D2) drought conditions improved to moderate (D1) drought by the end of May. The cooperative observer at Kilgore 1NE reported 4.98 inches of precipitation for the month.
Drought, Hooker
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Hooker forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
Severe (D2) drought conditions over the eastern quarter of Hooker County, improved to moderate (D1) drought conditions by the end of May.
Drought, Garden
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Garden forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
Severe (D2) drought conditions over western Garden County, improved slightly by the end of May. Over the remainder of the county, moderate (D1) drought conditions persisted through the end of the month. The cooperative observer at Lisco reported 4.56 inches of precipitation for May. This was 1.35 inches above the normal of 3.21 inches. The cooperative observer at Crescent Lakes NWR reported 3.45 inches of precipitation for the month. This was 0.38 inches above the normal of 3.07 inches. The cooperative observer at Oshkosh 8SW reported 5.28 of precipitation for the month. This was 2.14 inches above the normal of 3.14 inches. The cooperative observer at Oshkosh reported 4.28 inches of precipitation in May. This was 1.26 inches above the normal of 3.02 inches. The cooperative station at Oshkosh 10NE reported 3.11 inches of precipitation in May.
Drought, Arthur
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Arthur forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
Moderate (D1) drought conditions deteriorated to severe (D2) drought conditions over far southeastern portions of Arthur County by the end of May. Over the remainder of the county, moderate (D1) drought conditions continued through the end of the month. The cooperative observer at Arthur reported 3.43 inches of precipitation in May. This was 0.06 inches above the normal of 3.37 inches.
Drought, Keith
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Keith forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Moderate (D1) drought conditions deteriorated to severe (D2) drought across the eastern 3/4ths of Keith county in May. Over the western quarter of the county, moderate (D1) drought conditions persisted through the end of the month. The cooperative observer at Ogallala reported 4.54 inches of precipitation in May. This was 1.32 inches above the normal of 3.22 inches. At Kingsley Dam, 3.20 inches of precipitation was reported in May. This was 0.15 inches below the normal of 3.35 inches.
Drought, Perkins
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Perkins forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
Moderate (D1) drought conditions, over northern and the eastern half of Perkins County, deteriorated to severe (D2) drought conditions over far northern Perkins County by the end of May.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Puerto Rico, May 1 to 5, 20251 death · 1 injured · $523,000 · 79 events
- Tornado and Hail in Alabama, May 1 to 3, 20251 death · 2 injured · $7,000 · EF0 · 40 events
- Hail and Damaging Winds in Alabama, May 1 to 3, 2025$384,000 · 2 in hail · 77 events
- Tornadoes and Flash Flood in Texas, May 1, 20251 injured · $100,000 · EF1 · 15 events
- Wildfire in Pennsylvania, May 1 to 2, 2025$800,000 · 1 event
- Hail and Damaging Winds in Ohio, May 1 to 5, 2025$55,000 · 1.25 in hail · 55 events
- Tornado and Flash Flooding in Oklahoma, May 1 to 2, 2025$175,000 · EF0 · 26 events
- Flash Flooding and Hail in Texas, May 1 to 2, 2025$70,000 · 4.5 in hail · 34 events
- Hail and Damaging Winds in Mississippi, May 1 to 2, 2025$101,000 · 1.5 in hail · 16 events
- Damaging Winds in Pennsylvania, May 1, 2025$82,000 · 61 kt wind · 11 events
- Flooding in Oklahoma, May 1 to 5, 2025$100,000 · 4 events
- Drought in New Mexico, May 1 to 31, 202528 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1266076, 1266096, 1266121, 1266131, 1266184, 1266238, 1266241, 1266242, 1266243, 1266244, 1266258, 1266260, 1266268, 1266278, 1266281, 1266285, 1259915, 1259916, 1266237, 1266254, 1266257, 1266274, 1266280.